# SDR 2008UALA01594

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 47,864 hours, 17,510 cycles
- Engine: Iae V2527A5
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 31073052
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON SERVO FAULT DISPLAYED.  LEFT AILERON SERVO FAILURE, INTERNAL HYDRO LEAKAGE.  REPLACED LEFT AILERON GREEN SERVO CONTROLLER, OPS CHECKED NORMAL.
